Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache behind eyes, bubbling sensation in stomach, cramps, nausea. Negative pregnancy tests. Causes?

i have been suffering a bad headache from behind my eyes, a fluttering or bubbiling in my stomach , cramps in the very lower part of my tummy, and the feeling of sickness but i never actually be sick . this has been for the last 3 weeks now. i have done 5 pregnancy tests all of qhich were negative. . . what could this be?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I do not think you are pregnant, as 5 of the tests have turned out to be negative.

Your problem seems more like an intracranial problem. You would benefit by getting a plain CT or MRI of the brain done.

Make sure that there is no intra-cranial space occupying lesions or anything as such. If the Brain imaging is normal, then we need to possibly look at other causes like Migraine, stress headache, etc.

Please go ahead accordingly.

I wish you quick recovery.


Answered: Thu, 3 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor